A member asked:

My lips are very sore 4 hrs after 1ml perlane (dermal fillers) injection. in past lips swole up due to perlane (dermal fillers) am scared i'll have to have it dissolved again :( sore?

3 doctors weighed in across 2 answers
Dr. Megan Jack answered

Specializes in Plastic Surgery

Lip injections: It is very common to have quite a bit of swelling and soreness to the lips after an injection. This may even last for several days! using cold compresses (ice packs) frequently for the first 1-2 days will help quite a bit and keep your head elevated as well while you are lying down. If the swelling worsens or doesn't begin to improve call your provider for evaluation.

Answered 4/30/2015

4.7k views

Thank
Dr. Jeffrey Briney answered

Specializes in Dentistry

Bruising ; Trauma: When perlane/juvederm is placed in the lips; a few things can happen; 1) injections are basically multiple shots in your lips which can cause mini bruises in your lips; 2) swelling occurs because of the vascularity of your lips which causes a discomfort. You can take some tylenol (acetaminophen) or Ibuprofen if needed but don't take aspirin. It usually subsides within 48 hours.

Answered 11/8/2018

4.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...